記錄 1 之 6
Record:   Prev Next
作者 Behrend, K. (Kai)
書名 Derived l-adic categories for algebraic stacks / Kai A. Behrend
出版項 Providence, R.I. : American Mathematical Society, c2003
國際標準書號 0821829297
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA3 A57 v.774    在架上    30340200441289
說明 vii, 93 p. ; 26 cm
系列 Memoirs of the American Mathematical Society, 0065-9266 ; no. 774
附註 "Volume 163, number 774 (first of 5 numbers)."
Includes bibliographical references
主題 Algebra, Homological
Moduli theory
Algebraic stacks
記錄 1 之 6
Record:   Prev Next